PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2013 | 1 | 69-129
Tytuł artykułu

Musielak-Orlicz-Hardy Spaces Associated with Operators Satisfying Reinforced Off-Diagonal Estimates

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X be a metric space with doubling measure and L a one-to-one operator of type ω having a bounded H∞ -functional calculus in L2(X) satisfying the reinforced (pL; qL) off-diagonal estimates on balls, where pL ∊ [1; 2) and qL ∊ (2;∞]. Let φ : X × [0;∞) → [0;∞) be a function such that φ (x;·) is an Orlicz function, φ(·;t) ∊ A∞(X) (the class of uniformly Muckenhoupt weights), its uniformly critical upper type index l(φ) ∊ (0;1] and φ(·; t) satisfies the uniformly reverse Hölder inequality of order (qL/l(φ))′, where (qL/l(φ))′ denotes the conjugate exponent of qL/l(φ). In this paper, the authors introduce a Musielak-Orlicz-Hardy space Hφ;L(X), via the Lusin-area function associated with L, and establish its molecular characterization. In particular, when L is nonnegative self-adjoint and satisfies the Davies-Gaffney estimates, the atomic characterization of Hφ,L(X) is also obtained. Furthermore, a sufficient condition for the equivalence between Hφ,L(ℝn) and the classical Musielak-Orlicz-Hardy space Hv(ℝn) is given. Moreover, for the Musielak-Orlicz-Hardy space Hφ,L(ℝn) associated with the second order elliptic operator in divergence form on ℝn or the Schrödinger operator L := −Δ + V with 0 ≤ V ∊ L1loc(ℝn), the authors further obtain its several equivalent characterizations in terms of various non-tangential and radial maximal functions; finally, the authors show that the Riesz transform ∇L−1/2 is bounded from Hφ,L(ℝn) to the Musielak-Orlicz space Lφ(ℝn) when i(φ) ∊ (0; 1], from Hφ,L(ℝn) to Hφ(ℝn) when i(φ) ∊ ( [...] ; 1], and from Hφ,L(ℝn) to the weak Musielak-Orlicz-Hardy space WHφ(ℝn) when i(φ)= [...] is attainable and φ(·; t) ∊ A1(X), where i(φ) denotes the uniformly critical lower type index of φ
Wydawca
Rocznik
Tom
1
Strony
69-129
Opis fizyczny
Daty
otrzymano
2012-10-10
zaakceptowano
2012-12-17
online
2013-02-07
Twórcy
autor
  • Department of Mathematics, Macquarie University, NSW 2109, Australia, bt_anh80@yahoo.com
  • Department of Mathematics, University of Pedagogy, Ho chi Minh city, Vietnam
autor
  • School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, People’s Republic of China, caojun1860@mail.bnu.edu.cn
  • Department of Mathematics, University of Quy Nhon, 170 An Duong Vuong, Quy Nhon, Binh Dinh, Viet Nam, dangky@math.cnrs.fr
autor
  • School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, People’s Republic of China, dcyang@bnu.edu.cn
autor
  • School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, Beijing 100875, People’s Republic of China, yangsibei@mail.bnu.edu.cn
Bibliografia
  • D. Albrecht, X. T. Duong and A. McIntosh, Operator theory and harmonic analysis, Instructional Workshop on Analysis and Geometry, Part III (Canberra, 1995), 77-136, Proc. Centre Math. Appl. Austral. Nat. Univ., 34, Austral. Nat. Univ., Canberra, 1996.
  • T. Aoki, Locally bounded linear topological space, Proc. Imp. Acad. Tokyo 18 (1942), 588-594.[Crossref]
  • J. Assaad and E. M. Ouhabaz, Riesz transforms of Schrödinger operators on manifolds, J. Geom. Anal. 22 (2012), 1108-1136.
  • P. Auscher, On necessary and sufficient conditions for Lp-estimates of Riesz transforms associated to elliptic operators on Rn and related estimates, Mem. Amer. Math. Soc. 186 (2007), no. 871, xviii+75 pp.
  • P. Auscher, X. T. Duong and A. McIntosh, Boundedness of Banach space valued singular integral operators and Hardy spaces, Unpublished Manuscript, 2005.
  • P. Auscher and J. Martell, Weighted norm inequalities, off-diagonal estimates and elliptic operators. I. general operator theory and weights, Adv. Math. 212 (2007), 225-276.
  • P. Auscher and J. Martell, Weighted norm inequalities, off-diagonal estimates and elliptic operators. II. Off-diagonal estimates on spaces of homogeneous type, J. Evol. Equ. 7 (2007), 265-316.[Crossref]
  • P. Auscher, A. McIntosh and E. Russ, Hardy spaces of differential forms on Riemannian manifolds, J. Geom. Anal. 18 (2008), 192-248.[Crossref]
  • P. Auscher and Ph. Tchamitchian, Square root problem for divergence operators and related topics, Astérisque 249 (1998), viii+172 pp.
  • S. Blunck and P. C. Kunstmann, Weak type (p; p) estimates for Riesz transforms, Math. Z. 247 (2004), 137-148.
  • S. Blunck and P. Kunstmann, Generalized Gaussian estimates and the Legendre transform, J. Operator Theory 53 (2005), 351-365.
  • T. A. Bui, J. Cao, L. Ky, D. Yang and S. Yang, Weighted Hardy spaces associated with operators satisfying reinforced off-diagonal estimates, Taiwanese J. Math. (to appear).
  • A. Bonami, J. Feuto and S. Grellier, Endpoint for the DIV-CURL lemma in Hardy spaces, Publ. Mat. 54 (2010), 341-358.[Crossref]
  • A. Bonami and S. Grellier, Hankel operators and weak factorization for Hardy-Orlicz spaces, Colloq. Math. 118 (2010), 107-132.
  • A. Bonami, S. Grellier and L. D. Ky, Paraproducts and products of functions in BMO(Rn) and H1(Rn) through wavelets, J. Math. Pure Appl. 97 (2012), 230-241.
  • A. Bonami, T. Iwaniec, P. Jones and M. Zinsmeister, On the product of functions in BMO and H1, Ann. Inst. Fourier (Grenoble) 57 (2007), 1405-1439.
  • T. A. Bui and X. T. Duong, Weighted Hardy spaces associated to operators and boundedness of singular integrals, arXiv: 1202.2063.
  • J. Cao and D. Yang, Hardy spaces HpL (Rn) associated to operators satisfying k-Davies-Gaffney estimates, Sci. China Math. 55 (2012), 1403-1440.[Crossref]
  • J. Cao, D. Yang and S. Yang, Endpoint boundedness of Riesz transforms on Hardy spaces associated with operators, Rev. Mat. Complut. 26 (2013), 99-114.
  • R. R. Coifman, A real variable characterization of Hp, Studia Math. 51 (1974), 269-274.
  • R. R. Coifman, P.-L. Lions, Y. Meyer and S. Semmes, Compensated compactness and Hardy spaces, J. Math. Pures Appl. (9) 72 (1993), 247-286.
  • R. R. Coifman, Y. Meyer and E. M. Stein, Some new function spaces and their applications to harmonic analysis, J. Funct. Anal. 62 (1985), 304-335.[Crossref]
  • R. R. Coifman and G. Weiss, Analyse Harmonique Non-commutative sur Certains Espaces Homog`enes, Lecture Notes in Math., 242, Springer, Berlin, 1971.
  • T. Coulhon and A. Sikora, Gaussian heat kernel upper bounds via the Phragmén-Lindelöf theorem, Proc. Lond. Math. Soc. 96 (2008), 507-544.
  • M. Cowling, I. Doust, A. McIntosh and A. Yagi, Banach space operators with a bounded H1 functional calculus, J. Austral. Math. Soc. Ser. A 60 (1996), 51-89.
  • D. Cruz-Uribe and C. J. Neugebauer, The structure of the reverse Hölder classes, Trans. Amer. Math. Soc. 347 (1995), 2941-2960.
  • E. B. Davies, Uniformly elliptic operators with measurable coefficients, J. Funct. Anal. 132 (1995), 141-169.
  • L. Diening, Maximal function on Musielak-Orlicz spaces and generalized Lebesgue spaces, Bull. Sci. Math. 129 (2005), 657-700.
  • L. Diening, P. Hästö and S. Roudenko, Function spaces of variable smoothness and integrability, J. Funct. Anal. 256 (2009), 1731-1768.
  • X. T. Duong and L. Yan, Duality of Hardy and BMO spaces associated with operators with heat kernel bounds, J. Amer. Math. Soc. 18 (2005), 943-973.[Crossref]
  • C. Fefferman and E. M. Stein, Hp spaces of several variables, Acta Math. 129 (1972), 137-195.
  • M. Gaffney, The conservation property of the heat equation on Riemannian manifolds, Comm. Pure Appl. Math. 12 (1959), 1-11.[Crossref]
  • J. García-Cuerva, Weighted Hp spaces, Dissertationes Math. (Rozprawy Mat.) 162 (1979), 1-63.
  • J. García-Cuerva and J. Rubio de Francia, Weighted Norm Inequalities and Related Topics, Amsterdam, North- Holland, 1985.
  • L. Grafakos, Modern Fourier Analysis, Second edition, Graduate Texts in Mathematics 250, Springer, New York, 2009.
  • L. Greco and T. Iwaniec, New inequalities for the Jacobian, Ann. Inst. H. Poincaré Anal. Non Linéaire, 11 (1994), 17-35.
  • E. Harboure, O. Salinas and B. Viviani, A look at BMO(!) through Carleson measures, J. Fourier Anal. Appl. 13 (2007), 267-284.[Crossref]
  • M. Haase, The Functional Calculus for Sectorial Operators, Operator Theory: Advances and Applications, 169. Birkhäser Verlag, Basel, 2006.
  • S. Hofmann, G. Lu, D. Mitrea, M. Mitrea and L. Yan, Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates, Mem. Amer. Math. Soc. 214 (2011), no. 1007, vi+78 pp.
  • S. Hofmann and S. Mayboroda, Hardy and BMO spaces associated to divergence form elliptic operators, Math. Ann. 344 (2009), 37-116.
  • S. Hofmann, S. Mayboroda and A. McIntosh, Second order elliptic operators with complex bounded measurable coefficients in Lp, Sobolev and Hardy spaces, Ann. Sci. École Norm. Sup. (4) 44 (2011), 723-800.
  • S. Hou, D. Yang and S. Yang, Lusin area function and molecular characterizations of Musielak-Orlicz Hardy spaces and their applications, arXiv: 1201.1945.
  • T. Iwaniec and C. Sbordone, Weak minima of variational integrals, J. Reine Angew. Math. 454 (1994), 143-161.
  • S. Janson, Generalizations of Lipschitz spaces and an application to Hardy spaces and bounded mean oscillation, Duke Math. J. 47 (1980), 959-982.
  • R. Jiang and D. Yang, Orlicz-Hardy spaces associated with operators satisfying Davies-Gaffney estimates, Commun. Contemp. Math. 13 (2011), 331-373.[Crossref]
  • R. Jiang and D. Yang, New Orlicz-Hardy spaces associated with divergence form elliptic operators, J. Funct. Anal. 258 (2010), 1167-1224.
  • R. Jiang, D. Yang and Y. Zhou, Orlicz-Hardy spaces associated with operators, Sci. China Ser. A 52 (2009), 1042-1080.[Crossref]
  • R. Johnson and C. J. Neugebauer, Homeomorphisms preserving Ap, Rev. Mat. Ibero. 3 (1987), 249-273.
  • L. D. Ky, New Hardy spaces of Musielak-Orlicz type and boundedness of sublinear operators, arXiv: 1103.3757.
  • L. D. Ky, Bilinear decompositions and commutators of singular integral operators, Trans. Amer. Math. Soc. (2012), DOI: http://dx.doi.org/10.1090/S0002-9947-2012-05727-8.[Crossref]
  • L. D. Ky, Endpoint estimates for commutators of singular integrals related to Schrödinger operators, arXiv:1203.6335.
  • L. D. Ky, Bilinear decompositions for the product space H1 L×BMOL, arXiv:1204.3041.
  • L. D. Ky, On weak -convergence in H1 L (Rd), arXiv:1205.2542.
  • R. H. Latter, A characterization of Hp(Rn) in terms of atoms, Studia Math. 62 (1978), 93-101.
  • A. K. Lerner, Some remarks on the Hardy-Littlewood maximal function on variable Lp spaces, Math. Z. 251 (2005), 509-521.
  • Y. Liang, J. Huang and D. Yang, New real-variable characterizations of Hardy spaces of Musielak-Orlicz type, J. Math. Anal. Appl. 395 (2012), 413-428.
  • Y. Liang, D. Yang and S. Yang, Applications of Orlicz-Hardy spaces associated with operators satisfying Poisson estimates, Sci. China Math. 54 (2011), 2395-2426.[Crossref]
  • A. McIntosh, Operators which have an H1 functional calculus, Miniconference on operator theory and partial differential equations (North Ryde, 1986), 210-231, Proc. Centre Math. Anal., Austral. Nat. Univ., 14, Austral. Nat. Univ., Canberra, 1986.
  • J. Musielak, Orlicz Spaces and Modular Spaces, Lecture Notes in Math., 1034, Springer-Verlag, Berlin, 1983.
  • E. Nakai, Pointwise multipliers on weighted BMO spaces, Studia Math. 125 (1997), 35, 35-56.
  • E. Nakai and K. Yabuta, Pointwise multipliers for functions of bounded mean oscillation, J. Math. Soc. Japan 37 (1985), 207-218.
  • M. M. Rao and Z. D. Ren, Theory of Orlicz Spaces, Monographs and Textbooks in Pure and Applied Mathematics, 146, Marcel Dekker, Inc., New York, 1991.
  • M. M. Rao and Z. D. Ren, Applications of Orlicz Spaces, Monographs and Textbooks in Pure and Applied Mathematics, 250, Marcel Dekker, Inc., New York, 2002.
  • S. Rolewicz, On a certain class of linear metric spaces, Bull. Acad. Polon. Sci. Cl. III. 5 (1957), 471-473.
  • E. Russ, The atomic decomposition for tent spaces on spaces of homogeneous type, CMA/AMSI Research Symposium “Asymptotic Geometric Analysis, Harmonic Analysis, and Related Topics”, 125-135, Proc. Centre Math. Appl., 42, Austral. Nat. Univ., Canberra, 2007.
  • S. Semmes, A primer on Hardy spaces, and some remarks on a theorem of Evans and Müller, Comm. Partial Differential Equations 19 (1994), 277-319.
  • L. Song and L. Yan, Riesz transforms associated to Schrödinger operators on weighted Hardy spaces, J. Funct. Anal. 259 (2010), 1466-1490.
  • J.-O. Strömberg, Bounded mean oscillation with Orlicz norms and duality of Hardy spaces, Indiana Univ. Math. J. 28 (1979), 511-544.
  • J.-O. Strömberg and A. Torchinsky, Weighted Hardy Spaces, Lecture Notes in Math., 1381, Springer-Verlag, Berlin, 1989.
  • E. M. Stein and G. Weiss, On the theory of harmonic functions of several variables. I. The theory of Hp-spaces, Acta Math. 103 (1960), 25-62.
  • D. Yang and S. Yang, Orlicz-Hardy spaces associated with divergence operators on unbounded strongly Lipschitz domains of Rn, Indiana Univ. Math. J. (to appear) or arXiv:1107.2971.
  • D. Yang and S. Yang, Real-variable characterizations of Orlicz-Hardy spaces on strongly Lipschitz domains of Rn, Rev. Mat. Ibero. âA.(2013), DOI 10.4171/RMI/719.[Crossref]
  • D. Yang and S. Yang, Local Hardy spaces of Musielak-Orlicz type and their applications, Sci. China Math. 55 (2012), 1677-1720.[Crossref]
  • D. Yang and S. Yang, Musielak-Orlicz Hardy spaces associated with operators and their applications, J. Geom. Anal. (2012), DOI: 10.1007/s12220-012-9344-y or arXiv: 1201.5512.[Crossref]
  • K. Yosida, Functional Analysis, Springer-Verlag, Berlin, 1995.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_agms-2012-0006
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.